# SDR CALA2013080590136

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,171 hours, 26,438 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR CAN'T CLOSE AND AND DIFFICULT TO ARM.  OPS CHECKED R4 DOOR. DID FIND DEBRIS IN GIRT BAR ANCHORS. CLEANED DOOR, OPS NORMAL AT THIS TIME.
